# SDR 9516936306

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (SEL), THE DOOR R1 EMERGENCY POWER RESERVOIR PRESSURE WAS FOUND BELOW LIMITS.  REPLACED THE EMERGENCY POWER RESERVOIR.  INSPECTED AND CHECKED OK.
